# SDR MK9A201310300001

- Difficulty date: October 21, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N861MA
- Make and model: Cessna 208B
- Aircraft serial: 208B0825
- Aircraft time: 11,828 hours, 25,142 cycles
- Engine: Pwa PT6A114A
- Engine time: 9,339 hours, 19,308 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Part time: 9,339 hours, 19,308 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  ENGINE FAILED.  AN EMERGENCY LANDING WAS SUCCESSFULLY CONDUCTED.  NO INJURIES REPORTED.
